# SDR USAASB97170

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND VARIOUS EMERGENCY EXIT LIGHTING INOP IN THE FORWARD CABIN.  MAINTENANCE REMOVED AND REPLACED THE M1132 BATTERY PACK.  OPS CHECK GOOD.  (M)
